A central limit theorem for $Y$-flows on three-dimensional manifolds
Doklady Akademii Nauk, Tome 186 (1969) no. 3, pp. 519-521
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_186_3_a7,
author = {M. E. Ratner},
title = {A central limit theorem for $Y$-flows on three-dimensional manifolds},
journal = {Doklady Akademii Nauk},
pages = {519--521},
year = {1969},
volume = {186},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_186_3_a7/}
}
M. E. Ratner. A central limit theorem for $Y$-flows on three-dimensional manifolds. Doklady Akademii Nauk, Tome 186 (1969) no. 3, pp. 519-521. http://geodesic.mathdoc.fr/item/DAN_1969_186_3_a7/